Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On subspace-hypercyclic operators


Author: Can Minh Le
Journal: Proc. Amer. Math. Soc. 139 (2011), 2847-2852
MSC (2010): Primary 47A16; Secondary 47B37, 37B99
DOI: https://doi.org/10.1090/S0002-9939-2011-10754-8
Published electronically: January 7, 2011
MathSciNet review: 2801626
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study an operator $ T$ on a Banach space $ E$ which is $ M$-hypercyclic for some subspace $ M$ of $ E$. We give a sufficient condition for such an operator to be $ M$-hypercyclic and use it to answer negatively two questions asked by Madore and Martínez-Avendaño. We also give a sufficient condition for $ T$ to be $ M$-hypercyclic for all finite co-dimensional subspaces $ M$ in $ E$.


References [Enhancements On Off] (What's this?)

  • 1. F. Bayart and É. Matheron. Dynamics of linear operators, Cambridge University Press, 2009. MR 2533318
  • 2. G. Godefroy and J. H. Shapiro. Operators with dense, invariant, cyclic vector manifolds, J. Funct. Anal., 98: 229-269, 1991. MR 1111569 (92d:47029)
  • 3. K.-G. Grosse-Erdmann. Universal families and hypercyclic operators, Bull. Amer. Math. Soc. (N.S.), 36(3):345-381, 1999. MR 1685272 (2000c:47001)
  • 4. B. F. Madore and R. A. Martínez-Avendaño. Subspace hypercyclicity, J. Math. Anal. Appl. 373(2): 502-511, 2011.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47A16, 47B37, 37B99

Retrieve articles in all journals with MSC (2010): 47A16, 47B37, 37B99


Additional Information

Can Minh Le
Affiliation: Department of Mathematics and Sciences, Kent State University, Kent, Ohio 44242
Email: cle@math.kent.edu

DOI: https://doi.org/10.1090/S0002-9939-2011-10754-8
Received by editor(s): May 4, 2010
Received by editor(s) in revised form: July 28, 2010
Published electronically: January 7, 2011
Additional Notes: The author would like to express his thanks to Professor Richard M. Aron for his invaluable advice.
Communicated by: Nigel J. Kalton
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society